MAUDE Adverse Event Report: A&E MEDICAL CORPORATION MYO/WIRE ULTRA-THIN TEMPORARY PACING WIRES; ELECTRODE, PACEMAKER, TEMPORARY

A&E MEDICAL CORPORATION MYO/WIRE ULTRA-THIN TEMPORARY PACING WIRES; ELECTRODE, PACEMAKER, TEMPORARY
Model Number N/A
Medical Device Problem Code Material Frayed (1262)
Health Effect - Clinical Code Cardiac Perforation (2513)
Date of Event 06/17/2024
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that a cardiac patient had temporary pacing wires placed in the operating room post-operatively.Later at night it was discovered that the pacing wire had frayed and pierced through the heart wall.The patient is currently in stable condition.Attempts have been made and no further information has been provided.
 
Additional Manufacturer Narrative
Zimmer biomet complaint (b)(4).G2: foreign - canada customer has indicated that the product is in process of being returned to zimmer biomet for investigation.Once the investigation has been completed, a follow-up mdr will be submitted.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.The following sections were updated/corrected: b4; b5; d4; g3; g6; h1; h2; h3; h6; h11.No product was returned or pictures provided; visual and dimensional evaluations could not be performed.Medical records were not provided.Review of the device history record(s) identified no deviations or anomalies during manufacturing related to the reported event.A definitive root cause cannot be determined.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
No further event information available at the time of this report.

Brand Name
MYO/WIRE ULTRA-THIN TEMPORARY PACING WIRES
Common Device Name
ELECTRODE, PACEMAKER, TEMPORARY
Manufacturer (Section D)
A&E MEDICAL CORPORATION
5206 asbury road
farmingdale NJ 07727
Manufacturer (Section G)
A&E MEDICAL CORPORATION
5206 asbury road
farmingdale NJ 07727
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
5745260384
MDR Report Key19819774
Report Number0002242056-2024-00017
Device Sequence Number21006327
Product Code LDF
UDI-Device Identifier08718627412527
UDI-Public(01)08718627412527(10)260101
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K033858
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Nurse
Type of Report Initial,Followup
Report Date (Section B) 11/25/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/01/2026
Device Model NumberN/A
Device Catalogue NumberBMZF605ACBBG
Device Lot Number16295
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/25/2024
Supplement Date Received by Manufacturer11/20/2024
Initial Report FDA Received Date07/24/2024
Supplement Report FDA Received Date11/25/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/15/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown